Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 5

All articles in this issue are freely accessible.

On the normal bundle of submanifolds of $\mathbb P^{n}$
Lucian Badescu.
Proc. Amer. Math. Soc. 136 (2008), 1505-1513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373577
On the sum of the index of a parabolic subalgebra and of its nilpotent radical
Rupert W. T. Yu.
Proc. Amer. Math. Soc. 136 (2008), 1515-1522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373578
Infinite index subalgebras of depth two
Lars Kadison.
Proc. Amer. Math. Soc. 136 (2008), 1523-1532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373579
The depth of an ideal with a given Hilbert function
Satoshi Murai and Takayuki Hibi.
Proc. Amer. Math. Soc. 136 (2008), 1533-1538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373580
On isomorphisms between centers of integral group rings of finite groups
Martin Hertweck.
Proc. Amer. Math. Soc. 136 (2008), 1539-1547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373581
On Calabi-Yau threefolds with large nonabelian fundamental groups
Lev Borisov and Zheng Hua.
Proc. Amer. Math. Soc. 136 (2008), 1549-1551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373582
Characterizations of regular local rings in positive characteristics
Jinjia Li.
Proc. Amer. Math. Soc. 136 (2008), 1553-1558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373583
A remark on the Ikeda lift and local singular series polynomials
YoungJu Choie and Winfried Kohnen.
Proc. Amer. Math. Soc. 136 (2008), 1559-1563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373584
Degree of the canonical map of a Gorenstein 3-fold of general type
Jin-Xing Cai.
Proc. Amer. Math. Soc. 136 (2008), 1565-1574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373585
A note on Mustata’s computation of multiplier ideals of hyperplane arrangements
Zach Teitler.
Proc. Amer. Math. Soc. 136 (2008), 1575-1579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373586
The density of discriminants of $S_{3}$-sextic number fields
Manjul Bhargava and Melanie Matchett Wood.
Proc. Amer. Math. Soc. 136 (2008), 1581-1587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373587
An extremal property of Jacobi polynomials in two-sided Chernoff-type inequalities for higher order derivatives
Vladimir D. Stepanov.
Proc. Amer. Math. Soc. 136 (2008), 1589-1597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373588
A note on the limiting weak-type behavior for maximal operators
Jiaxin Hu and Xueping Huang.
Proc. Amer. Math. Soc. 136 (2008), 1599-1607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373589
Spectra of operators with Bishop’s property $(𝛽)$
M. Drissi, M. El Hodaibi and E. H. Zerouali.
Proc. Amer. Math. Soc. 136 (2008), 1609-1617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373590
A note on ill-posedness of the Cauchy problem for Heisenberg wave maps
Luca Capogna and Jalal Shatah.
Proc. Amer. Math. Soc. 136 (2008), 1619-1629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373591
The bifurcation set of the period function of the dehomogenized Loud’s centers is bounded
F. Mañosas and J. Villadelprat.
Proc. Amer. Math. Soc. 136 (2008), 1631-1642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373592
Uniqueness of unconditional basis in Lorentz sequence spaces
F. Albiac and C. Leránoz.
Proc. Amer. Math. Soc. 136 (2008), 1643-1647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373593
Antiholomorphic involutions of spherical complex spaces
Dmitri Akhiezer and Annett Püttmann.
Proc. Amer. Math. Soc. 136 (2008), 1649-1657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373594
The Kitai criterion and backward shifts
Stanislav Shkarin.
Proc. Amer. Math. Soc. 136 (2008), 1659-1670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373595
Further reductions of Poincaré-Dulac normal forms in ${\mathbf{C}}^{{}n+1}$
Adrian Jenkins.
Proc. Amer. Math. Soc. 136 (2008), 1671-1680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373596
A counterexample for boundedness of pseudo-differential operators on modulation spaces
Mitsuru Sugimoto and Naohito Tomita.
Proc. Amer. Math. Soc. 136 (2008), 1681-1690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373597
On the symplectic phase space of KdV
T. Kappeler, F. Serier and P. Topalov.
Proc. Amer. Math. Soc. 136 (2008), 1691-1698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373598
Convexity and the Exterior Inverse Problem of Potential Theory
Stephen J. Gardiner and Tomas Sjödin.
Proc. Amer. Math. Soc. 136 (2008), 1699-1703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373599
A uniqueness result on boundary interpolation
Vladimir Bolotnikov.
Proc. Amer. Math. Soc. 136 (2008), 1705-1715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373600
Finite rank Toeplitz operators on the Bergman space
Daniel H. Luecking.
Proc. Amer. Math. Soc. 136 (2008), 1717-1723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373601
Monotonicity of the principal eigenvalue of the $p$-Laplacian in an annulus
B. Emamizadeh and M. Zivari-Rezapour.
Proc. Amer. Math. Soc. 136 (2008), 1725-1731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373602
On Lelong-Bremermann Lemma
Aydin Aytuna and Vyacheslav Zakharyuta.
Proc. Amer. Math. Soc. 136 (2008), 1733-1742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373603
Spaces between $H^{1}$ and $L^{1}$
Wael Abu-Shammala and Alberto Torchinsky.
Proc. Amer. Math. Soc. 136 (2008), 1743-1748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373604
Katznelson-Tzafriri type theorems for individual solutions of evolution equations
Nguyen Van Minh.
Proc. Amer. Math. Soc. 136 (2008), 1749-1755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373605
Norming algebras and automatic complete boundedness of isomorphisms of operator algebras
David R. Pitts.
Proc. Amer. Math. Soc. 136 (2008), 1757-1768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373606
Spectral averaging for trace compatible operators
N. A. Azamov and F. A. Sukochev.
Proc. Amer. Math. Soc. 136 (2008), 1769-1778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373607
Differentiability of Peano derivatives
Andreas Fischer.
Proc. Amer. Math. Soc. 136 (2008), 1779-1785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373608
A new proof of the integrability of the subdifferential of a convex function on a Banach space
Milen Ivanov and Nadia Zlateva.
Proc. Amer. Math. Soc. 136 (2008), 1787-1793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373609
Admissible metrics in the $𝜎_{k}$-Yamabe equation
Weimin Sheng.
Proc. Amer. Math. Soc. 136 (2008), 1795-1802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373610
Complete shrinking Ricci solitons have finite fundamental group
William Wylie.
Proc. Amer. Math. Soc. 136 (2008), 1803-1806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373611
On a fragment of the universal Baire property for $Σ^{1}_{2}$ sets
Stuart Zoble.
Proc. Amer. Math. Soc. 136 (2008), 1807-1814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373612
Global co-stationarity of the ground model from a new countable length sequence
Natasha Dobrinen.
Proc. Amer. Math. Soc. 136 (2008), 1815-1821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373613
Partitioning triples and partially ordered sets
Albin L. Jones.
Proc. Amer. Math. Soc. 136 (2008), 1823-1830
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2373614
On the topological centre problem for weighted convolution algebras and semigroup compactifications
Matthias Neufang.
Proc. Amer. Math. Soc. 136 (2008), 1831-1839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373615
Beurling’s theorem for Riemannian symmetric spaces II
Rudra P. Sarkar and Jyoti Sengupta.
Proc. Amer. Math. Soc. 136 (2008), 1841-1853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373616
$Z_{2}^{2}$-actions with $n$-dimensional fixed point set
Pedro L. Q. Pergher.
Proc. Amer. Math. Soc. 136 (2008), 1855-1860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373617
A generalized Banach contraction principle that characterizes metric completeness
Tomonari Suzuki.
Proc. Amer. Math. Soc. 136 (2008), 1861-1869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373618
Pitt’s inequality with sharp convolution estimates
William Beckner.
Proc. Amer. Math. Soc. 136 (2008), 1871-1885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2373619